# SDR DALA2017092707110

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BELOW THE NR 1 BEAM AFT EDGE ON FWD SERVICE DOOR.   REPLACED IAW SRM 51-41-05, AND DRAWING 9911579, REV L.
